Alert archive / Florida / Lake Wind Advisories in 2014

Lake Wind Advisory 13, NWS Melbourne, FL

March 28, 20146 counties in Florida

NWS Melbourne, FL issued this lake wind advisory at Mar 28, 2014, 9:10 AM EDT for 6 counties in Florida. It took effect at Mar 28, 2014, 10:00 AM EDT. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Mar 28, 2014, 9:10 AM EDT (13:10 UTC)
In effect from
Mar 28, 2014, 10:00 AM EDT
Expired
Mar 28, 2014, 7:00 PM EDT
In force
9 hr
Issued by
NWS Melbourne, FL

Counties Lake County, FL, Okeechobee County, FL, Orange County, FL, Osceola County, FL, Seminole County, FL, Volusia County, FL

The radar

The Melbourne radar (KMLB), 67 km from the middle of the area, began a volume at 13:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 1.2 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2014-03-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2014-03-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
167 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

621 
WWUS72 KMLB 281310
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
910 AM EDT FRI MAR 28 2014

...GUSTY SOUTHEAST WINDS ON AREA LAKES TODAY...

FLZ041-044>047-053-054-058-059-064-141-144-147-282115-
/O.NEW.KMLB.LW.Y.0013.140328T1400Z-140328T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
910 AM EDT FRI MAR 28 2014

...LAKE WIND ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A LAKE WIND
ADVISORY...WHICH IS IN EFFECT UNTIL 7 PM EDT THIS EVENING. 

* WINDS...SOUTHEAST WINDS WILL INCREASE TO BETWEEN 15 AND 20 MPH
  WITH HIGHER GUSTS THIS AFTERNOON.

* IMPACTS...GUSTY SOUTHEAST WINDS WILL MAKE BOATING HAZARDOUS
  ACROSS AREA LAKES THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP
ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING.

&&

$$
1 follow-up statement
351 
WWUS72 KMLB 282300
NPWMLB

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE MELBOURNE FL
700 PM EDT FRI MAR 28 2014

FLZ041-044>047-053-054-058-059-064-141-144-147-290000-
/O.EXP.KMLB.LW.Y.0013.000000T0000Z-140328T2300Z/
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
INCLUDING THE CITIES OF...DE LAND...LEESBURG...ORLANDO...
SANFORD...MELBOURNE...PALM BAY...KISSIMMEE...ST CLOUD...
VERO BEACH...OKEECHOBEE...FORT PIERCE...HOBE SOUND...
DAYTONA BEACH...CLERMONT...TITUSVILLE
700 PM EDT FRI MAR 28 2014

...LAKE WIND ADVISORY WILL EXPIRE AT 7 PM EDT THIS EVENING...

SOUTH TO SOUTHEAST WINDS WILL CONTINUE TO DIMINISH THIS EVENING.
THEREFORE THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE. 

$$

WEITLICH

What forecasters said that day

The local office's own words before this lake wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this lake wind advisory went out at Mar 28, 4:00 AM EDT, 5 hours 10 minutes earlier.

Area forecast discussion, Mar 28, 4:00 AM EDT, 5 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
400 AM EDT FRI MAR 28 2014

.DISCUSSION...

...HIGH RIP CURRENT RISK AT AREA BEACHES TODAY...
...HAZARDOUS CONDITIONS AT INLETS THIS MORNING INTO EARLY AFTERNOON...
...INCREASING PRECIPITATION CHANCES LATE TODAY...

CURRENT...MILD CONDITIONS WITH TEMPERATURES IN THE 60S UNDER MAINLY
OVERCAST SKIES AND DEEPENING SOUTHEAST FLOW. ACTIVE SOUTHERN JET
WITH A PLUME OF MID-HIGH LEVEL MOISTURE VIEWED ON WATER VAPOR
IMAGERY STRETCHING FROM THE EASTERN PACIFIC ACROSS MEXICO AND THE
GULF OF MEXICO TO OVER THE FLORIDA PENINSULA. SEVERAL SHORTWAVE
IMPULSES EMBEDDED IN THE ZONAL FLOW WILL TRAVERSE THE GOMEX AND
FLORIDA PENINSULA OVER THE NEXT 24 HOURS.

TODAY-TONIGHT...FAIRLY STRONG SURFACE HIGH PRESSURE LOCATED OFF OF
THE MID ATLANTIC COAST WILL CONTINUE TO SLIDE EASTWARD INTO THE
ATLANTIC THROUGH THE PERIOD. A FAIRLY TIGHT PRESSURE GRADIENT WILL
EXIST DURING THE DAY WITH SOUTHEAST WINDS INCREASING TOWARDS 15 MPH
OVER THE INTERIOR AND 15 TO 20 MPH WITH FREQUENT HIGHER GUSTS ALONG
THE SPACE AND TREASURE COASTS. WILL NOTE BREEZY CONDITIONS IN THE
ZONES HERE AT THE COAST BUT WILL AVOID ISSUANCE OF A LAKE WIND
ADVISORY. CLOUDY SKIES WILL CONTINUE WITH PRECIPITABLE WATER VALUES
INCREASING TO AROUND 1.70 INCHES AREAWIDE BY EARLY EVENING.

SLOWLY DEEPENING MOISTURE WILL ALLOW FOR OCCASIONAL LIGHT SHOWERS OR
SPRINKLES ACROSS EAST CENTRAL FLORIDA INTO EARLY AFTERNOON. MODEL
SOUNDINGS SHOW ONLY MARGINAL INSTABILITY THIS AFTERNOON. HOWEVER
MID-LEVEL IMPULSES WILL CONTINUE TO MOVE FROM THE GOMEX AND ACROSS
CENTRAL FLORIDA FROM TIME TO TIME THROUGH THE PERIOD. SHOWER CHANCES
WILL INCREASE LATER IN THE AFTERNOON INTO THIS EVENING AREAWIDE
AIDED BY THE OCCASIONAL DISTURBANCES ALOFT. WILL KEEP MENTION OF AN
ISOLATED LIGHTNING STORM IN THE FORECAST AS WELL.

WILL CONTINUE POP CHANCES AROUND 50 PERCENT OSCEOLA COUNTY-NORTH
BREVARD COUNTY NORTHWARD AND TAPER BACK TO 30-40 PERCENT SOUTH FROM
HERE FOR THE DAY PERIOD. MODELS HINT AT GREATER PRECIPITATION
CHANCES THIS EVENING AS ACTIVITY MOVES IN FROM THE GULF. IT WILL BE
INTERESTING TO SEE IF ANYTHING FROM THE GULF OR WEST-CENTRAL FLORIDA
CAN MAINTAIN ANY STEAM AS IT TRACKS ACROSS THE PENINSULA. WILL GO
WITH LIKELY POPS (60 PERCENT) FOR THE NIGHT PERIOD AREAWIDE WITH
MAINLY SHOWERS AND ISOLATED STORMS STILL FORECAST.

AFTERNOON HIGHS MAINLY IN THE UPPER 70S TO AROUND 80 DEGREES FROM
KMLB-KISM NORTHWARD. SOUTH OF HERE A FEW LOWER 80 DEGREE READINGS
WILL BE LIKELY. OVERNIGHT LOWS CONTINUE MILD AND MAINLY IN THE
MIDDLE TO UPPER 60S WITH A FEW LOWER 70 DEGREE READINGS POSSIBLE
ALONG THE IMMEDIATE SPACE AND TREASURE COASTS.

SAT-SAT NIGHT...FRONTAL BOUNDARY IS FORECAST TO MOVE ACROSS THE
PANHANDLE DURING THE DAY AND BE APPROACHING OUR NORTHERN SECTIONS
LATE.  A BREEZY SOUTHWEST WIND FLOW WILL BOOST MAX TEMPS INTO THE
80S. HOWEVER...EXPECT PRE FRONTAL CONVECTION IN THE GULF OF
MEXICO TO SPREAD SOME DEBRIS CLOUDS ACROSS AND PARTIALLY MUTE MOS
HIGH TEMPS WHICH ARE MOSTLY UPPER 80S.

SPEAKING OF CONVECTION...IT IS DIFFICULT TO DISCERN DISCRETE
IMPULSES IN THE WEST/SOUTHWEST FLOW ALOFT AND THE 00Z GFS DID NOT
SHOW MUCH QPF. SO WITH SOME DEBRIS CLOUDS LIMITING DIRECT SOLAR
INSOLATION...WILL STAY CLOSE TO THE LATEST MOS GUIDANCE SHOWING 50
PERCENT...WHICH IS VERY SIMILAR TO OUR PREVIOUS FORECAST.

THE COLD FRONT IS FORECAST TO PASS TO OUR SOUTHEAST SAT NIGHT. A
CHANCE FOR SHOWERS AND A SLIGHT CHANCE FOR STORMS WILL EXTEND
THROUGH EVENING THEN SHOWERS SHOULD TAPER OFF OVERNIGHT. MIN TEMPS
LOOK TO BE CLOSE TO NORMAL...MID 50S NORTH TO NEAR 60...EXCEPT
RIGHT BEHIND THE FRONT IN THE SOUTH WHERE READINGS MIGHT BE MORE
MILD IN THE MID 60S.

SUN...BREEZY NORTH WINDS BEHIND COLD FRONT WILL PROVIDE A COOLER
DAY WITH MAX TEMPS IN THE MID 70S FOR THE MOST PART. MUCH DRIER
AIR MASS WILL PROVIDE DRY WEATHER WITH MOSTLY SUNNY SKIES.

MON-NEXT FRI...HIGH PRESSURE CENTER SHOULD DROP INTO NORTH FLORIDA
MON THEN ONLY GRADUALLY SLIDE SEAWARD INTO LATE WEEK. ONSHORE FLOW
WILL COMMENCE BUT ONLY SLOWLY MODIFY THE INITIALLY VERY DRY AIR
MASS. THE 00Z GFS INDICATED IT REMAINING DRY ENOUGH TO PRECLUDE
POPS THROUGH THE PERIOD. WITH THE HIGH PRESSURE NEARBY MON MORNING
TEMPS LOOK A LITTLE BELOW NORMAL...THEN A GRADUALLY MODERATION TO
A LITTLE ABOVE NORMAL IS INDICATED.

&&

.AVIATION...MAINLY VFR CONDITIONS...THOUGH REMAINING OVERCAST...WITH
ISOLD -SHRA INTO EARLY AFTERNOON AND INCREASING SHRA CHANCES INTO
THE EVENING. ISOLD -TSRA FORECAST LATER IN THE DAY AND TONIGHT.
GUSTY SOUTHEAST WINDS AT LOCAL TAF SITES TODAY WITH SE WINDS
CONTINUING TONIGHT BECOMING SOUTHERLY BY SUNRISE SAT MORNING.
ANY SHRA/TSRA ACTIVITY LATER IN THE DAY AND TONIGHT WILL HAVE THE
POTENTIAL TO PRODUCE TEMPO IFR/MVFR CONDS. WILL LEAVE VCSH IN THE
FORECAST FOR NOW...THOUGH TEMPO GROUPS MAY BE ADDED LATER IN THE DAY
WITH FURTHER CONFIDENCE ON PRECIPITATION TIMING.

&&

.MARINE...
TODAY-TONIGHT...AREA OF STRONG HIGH PRESSURE OFF OF THE MID ATLC
COAST WILL CONTINUE TO PULL SEAWARD. A FAIRLY TIGHT PRESSURE
GRADIENT WILL KEEP SOUTHEAST WINDS 15-20 MPH NEAR THE COAST AND
AROUND 20 KNOTS OVER THE GULF STREAM AND OPEN ATLANTIC WHERE A
SMALL CRAFT ADVISORY WILL REMAIN IN EFFECT UNTIL 4 PM THIS
AFTERNOON. WHILE THERE DOES APPEAR TO BE A LULL IN THE WINDS LATER
IN THE AFTERNOON AND EARLY EVENING...SE/SSE WINDS ARE FORECAST
AGAIN TO INCREASE TO AROUND 20 KTS LATER THIS EVENING AND
OVERNIGHT. LATER SHIFTS WILL DECIDE IF THE SCA GETS EXTENDED OR
NOT...BUT AT THE VERY LEAST CAUTIONARY STATEMENTS WILL BE
NECESSARY. SWELLS COMBINED WITH WIND GENERATED WAVES WILL BUILD
SEAS UP TO 7 TO 8 FEET OFFSHORE.

BUOY 41009 CONTINUES TO REPORT A NORTHEAST SWELL PERIOD OF AROUND 15
SECONDS. THE SCRIPPS BUOY NE OF FORT PIERCE INLET WAS RECORDING A 7
FT LONG PERIOD SWELL AROUND 13 SECONDS. MARINERS OF SMALL CRAFT CAN
EXPECT HAZARDOUS CONDITIONS AT INLETS DURING THE OUTGOING TIDE THIS
MORNING INTO EARLY THIS AFTERNOON.

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE COASTAL WATERS LATER
TODAY THROUGH THE NIGHT. OFFSHORE MOVING SHOWERS AND ISOLATED STORMS
ARE FORECAST WITH GREATEST CHANCES OF CONVECTION MOVING OFF OF THE
COAST LATER IN THE DAY AND THIS EVENING.

WEEKEND...BREEZY SOUTH/SOUTHWEST FLOW ON SAT WILL TURN TO THE
NORTHWEST/NORTH ON SUNDAY BEHIND A COLD FRONT. THE WARM ADVECTION
PATTERN ON SAT SHOULD TURN OUT TO BE THE PREFERRED DAY OVER THE
COOLER SHELF WATERS...WHERE SOUTHWEST WINDS SHOULD BE 10-15
KNOTS. BOATERS WILL NEED TO WATCH FOR A SLIGHT CHANCE OF STORMS
MOVING OFFSHORE THOUGH.

SAT NIGHT AND SUNDAY NORTHWEST/NORTH WINDS SHOULD BE MORE GUSTY
AND THE OPEN ATLANTIC LOOKS POOR TO HAZARDOUS FOR SMALL CRAFT.

MON-TUE...SURFACE HIGH SHIFTING TO NORTH FLORIDA MON AND OFFSHORE
TUE WILL CAUSE WINDS TO VEER TO THE NORTHEAST/EAST ON MON AND THEN
TO THE EAST ON TUE. SPEEDS LOOK CLOSE TO 10 KNOTS EXCEPT MAYBE
10-15 KNOTS IN THE SOUTH ON MON.

&&

.FIRE WEATHER...
TODAY...PRECIPITATION CHANCES WILL SLOWLY INCREASE THROUGH LATE
DAY AND EARLY EVENING. SOUTHEAST 20 FT WINDS WILL APPROACH 15 MPH
WITH FREQUENT HIGHER GUSTS NEAR THE SPACE AND TREASURE COASTS.
DISPERSION VALUES WILL BE GENERALLY GOOD AND BORDERING VERY GOOD.
WINDS COULD BE AN ISSUE IN TERMS OF FIRE SPREAD FOR ANY FIRE
ACTIVITY. ISOLATED LIGHTNING STORMS POSSIBLE LATER IN THE
AFTERNOON AND TONIGHT.

SAT-TUE...A CHANCE FOR SHOWERS AND STORMS WILL CONTINUE SAT THEN
MUCH DRIER CONDITIONS ARE ON TAP FOR SUNDAY...WITH MIN RH VALUES
BELOW 35 PERCENT FORECAST OVER MUCH OF THE AREA. NORTHWEST/NORTH
WINDS MIGHT BE ON THE BREEZY SIDE TOO. MIN RH IS FORECAST BELOW
35 PERCENT IN THE NORTH INTERIOR ON MON...BUT NORTHEAST/EAST WINDS
WILL DROP OFF BELOW 10 MPH.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  78  68  83  55 /  50  60  50  30
MCO  81  66  83  59 /  50  60  50  30
MLB  80  70  84  60 /  40  60  50  40
VRB  80  70  85  66 /  40  60  50  40
LEE  80  65  82  54 /  50  60  50  30
SFB  81  66  83  58 /  50  60  50  30
ORL  80  67  83  58 /  50  60  50  30
FPR  81  71  84  67 /  30  60  50  40

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY UNTIL 4 PM EDT THIS AFTERNOON FOR COASTAL
     WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
     COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO
     SEBASTIAN INLET OUT 20 NM-WATERS FROM FLAGLER BEACH TO
     VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE-WATERS
     FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
     20 TO 60 NM OFFSHORE.

&&

SHORT TERM...SEDLOCK
LONG TERM....LASCODY
Hazardous weather outlook, Mar 28, 4:42 AM EDT, 4 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
442 AM EDT FRI MAR 28 2014

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-282100-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
442 AM EDT FRI MAR 28 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
A PASSING UPPER DISTURBANCE WILL HELP PRODUCE SOME SHOWERS ALONG
WITH A FEW EMBEDDED LATE AFTERNOON AND EVENING STORMS. INCREASING
MOISTURE ALONG WITH A MARGINALLY UNSTABLE ATMOSPHERE WILL ALLOW
FOR THE POSSIBILITY FOR STORMS TO DEVELOP INTO TONIGHT. THE MAIN
HAZARDS WITH LOCATIONS AFFECTED BY STORMS WILL BE OCCASIONAL
LIGHTNING ALONG WITH WIND GUSTS UP TO 40 MPH. PERSONS PLANNING ON
BEING OUTDOORS LATER TODAY SHOULD IDENTIFY A PLACE OF SAFETY IN
ADVANCE OF THE APPROACH OF ANY THREATENING WEATHER.

.RIP CURRENT IMPACT...
WEATHER AND OCEAN CONDITIONS WILL PRODUCE A HIGH THREAT FOR
DANGEROUS RIP CURRENTS AT THE ATLANTIC BEACHES...ESPECIALLY FROM
AROUND 9 AM THROUGH ABOUT 3 PM. CHECK WITH THE BEACH PATROL FOR
ADDITIONAL INFORMATION ABOUT OCEAN HAZARDS. TO LESSEN YOUR CHANCE
OF BEING CAUGHT IN THE SEAWARD PULL OF A RIP CURRENT...SWIM ONLY
WITHIN SIGHT OF A LIFEGUARD...AND NEVER SWIM ALONE.

IF CAUGHT IN A RIP CURRENT...REMAIN CALM AND DO NOT PANIC. SIGNAL
FOR HELP IF YOU CAN...AND DO NOT SWIM DIRECTLY TOWARD SHORE.
INSTEAD...SWIM PARALLEL TO SHORE AND AWAY FROM THE CURRENT UNTIL
YOU FEEL THE SEAWARD PULL WEAKEN...THEN SWIM BACK TOWARD SHORE.

.MARINE THUNDERSTORM GUST IMPACT...
A FEW STORMS MOVING OFFSHORE FROM THE MAINLAND LATE TODAY WILL BE
CAPABLE OF PRODUCING DEADLY CLOUD TO WATER LIGHTNING ALONG WITH
WIND GUSTS EXCEEDING 34 KNOTS. INLAND LAKES ARE NOT IMMUNE FROM
THE THREATS OF APPROACHING STORMS. MARINERS SHOULD BE READY TO
MOVE TO A PROTECTED AREA IN THE ADVANCE OF ANY APPROACHING LATE
DAY STORMS.

.WIND AND SEA IMPACT...
A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE OFFSHORE WATERS AND
INCLUDING THE NEAR SHORE WATERS FROM THE BREVARD-VOLUSIA COUNTY
LINE THROUGH JUPITER INLET. SOUTHEAST WINDS WILL INCREASE TO
AROUND 20 KNOTS AND SEAS WILL BUILD TO 6 TO 8 FEET. SMALL CRAFT
SHOULD EXERCISE CAUTION FOR 4 TO 6 FOOT SEAS AND 15 TO 20 KNOT
SOUTHEAST WINDS NEAR SHORE NORTH OF THE BREVARD-VOLUSIA COUNTY
LINE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
A COLD FRONT WILL BRING A RETURN OF A FEW LIGHTNING STORMS FOR
SATURDAY.

BOATING CONDITIONS WILL REMAIN HAZARDOUS INTO THE WEEKEND AND INTO
EARLY NEXT WEEK DUE TO MODERATE TO FRESH WINDS AND CHOPPY SEAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.

SEDLOCK

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 27, 9:40 PM EDTSmall Craft AdvisoryMLB18 hr
Mar 28, 4:20 AM EDTRip Current StatementMLBVolusia16 hr

Nearby

Lake Wind Advisories in Florida, 2014Every lake wind advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.